# SDR DALA2024092109276

- Difficulty date: September 20, 2024
- Submitted: September 21, 2024
- Operation: Air carrier
- Aircraft: N351DN
- Make and model: Airbus A321-211
- Aircraft serial: 8251
- Aircraft time: 18,664 hours, 8,097 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3051 - MISC/DE - DUE TO A CHEMICAL SMELL IN THE CABIN. MAINTENANCE FOUND THE LH RECIRCULATION FAN SEIZED AND IT'S CB TRIPPED. CORRECTIVE ACTION: REPLACED LH RECIRCULATION FAN 15HG. (LP 5530648)
